# SDR SWAA2022070720278

- Difficulty date: June 18, 2022
- Submitted: July 7, 2022
- Operation: Air carrier
- Aircraft: N8696E
- Make and model: Boeing 737-8H4
- Aircraft serial: 36678
- Aircraft time: 19,785 hours, 9,324 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO COMPARTMENT RH TRANSITION ANGLE UPPER SURFACE HAS CORROSION AROUND NUT PLATE HOLES. FROM STA 727H TO STA 727I. / [01] REMOVED R/H TRANSITION ANGLE FROM 727F PLUS 11? TO STATION 767 PER SRM 53-00-53-2R-6. FABBED NEW TRANSITION ANGLE PER SRM 53-00-53-2R-6;[02] INSTALLED RH TRANSITION ANGLE SECTION AND ALL REPAIR PARTS IAW SRM 53-00-53-2R-6. REF STEP 1 FOR PUSH TEST OF CLICK BOND NUT PLATES.;[03] VERIFIED 2. JOSHUA PHIPPS (TECHNICIAN); 24-JUN-2022 08:28 UTC  INSTALLED RH TRANSITION ANGLE SECTION AND ALL REPAIR PARTS IAW SRM 53-00-53-2R-6. REF STEP 1 FOR PUSH TEST OF CLICK BOND NUT PLATES;[04] INSTALLED ADHESIVELY BONDED NUTPLATES ON 23-JUN-09:00 PER SRM 51-40-10.;[05] COMPLETED INSTALLATION PER 53-00-53-2R-6 AND PER ABOVE SIGN OFFS;[06] COMPLETED INSTALLATION PER SRM 53-00-53-2R-6 AND PER ABOVE SIGN OFFS;[07] 6. PEDRO ALBA (TECHNICIAN); 27-JUN-2022 05:39 UTC COMPLETED INSTALLATION PER SRM 53-00-53-2R-6 . INSPECTED. SEE ABOVE FOR ALL INDIVIDUAL SIGN OFFS.;[08] 6. PEDRO ALBA (TECHNICIAN); 27-JUN-2022 05:39 UTC COMPLETED INSTALLATION PER SRM 53-00-53-2R-6 . INSPECTED. SEE ABOVE FOR ALL INDIVIDUAL SIGN OFFS. RII;[09] CORRECTED CORROSION LEVEL FROM LEVEL 3 TO LEVEL 2;[10] C/W;[11] R&R TRANSITION ANGLE PER SRM 53-00-53-2R-6
